# SDR UALA2009041601099

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1562 FAIL SAFE CHORD CORRODED AT BL 0.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER REPAIR.
